# SDR FDEA201412294196

- Difficulty date: December 29, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 71,986 hours, 15,187 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A HOLE & CRACKS IN LE SKIN OF NR 8 SLAT.
